Hello, first I would like to thank anyone who reads this, and for their advice. Im a 26 year old female, and over the last 6 months I have had 3 sexual partners, protection not always used. :( (You have no idea how bad and sorryI feel now!) Last thursday I was with my old boyfriend, we had recently started dating again. We had protected vaginal sex, but oral and anal was unprotected. He he also has a penis piercing (I had never been with anyone with that before). 5 days later while at work, i felt a sharp pain down my left leg and just felt sore down there. I went home that night and noticed a couple of bumps around my perineum. 2 days later I went to the doctor, the bumps just felt more irritating then anything else, a little tender to touch, but not terrible. Anyways the md looked at it, did the pap and said my vagina and cervix looked healthy, but those bumps were a little worrisome and looked more "herpetic in nature", she did not give me a genital herpes diagnosis, but she sent me home with acyclovir script anyways. So i've been taking the acyclovir, but i don't feel that its helping. I dont really see blisters down there anymore, the skin is just raw and red where the blisters where. (I also have to walk ALOT at work, which did not help my matters). I have never had a cold sore. It does not hurt or burn when i urinate or have a bm, unless it touches the skin. Is it possible to have a delayed allergic reaction to what happened to me or what? Or am I just wishful thinking? My blood test results and pap wont come back until next week. I understand that it is quite possible that I do have herpes due to my lack of protection. Please help. I'm soooo Depressed. Thanks for your time and patience.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?